# SDR AALA202502104075

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 26,318 hours, 11,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY FLASHLIGHT NEEDS TO BE SERVICED. REMOVE AND REPLACED AFT GALLEY FLASHLIGHT AND BATTERY. PER AMM 25-64-00.
